# SDR LR7A9731

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 1107
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 501D13
- Condition: Failed
- Location: Nr 1
- Part time: 29,330 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE UNCONTROLLABLE LOSS IN OIL PRESSURE.  SHUTDOWN ENGINE AT 0930Z.  REPLACED NR 1 ENGINE PER ONE-120.
